MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINAL SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINAL SYSTEM; PEDICLE SCREW SYSTEM
Model Number 11-4002
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection of the returned product found deformation consistent with the reported event.Review of production records identified no issues related to production or inspection.Based on the evaluation findings and the information available, the exact root cause of this event could not be established.
 
Event or Problem Description
Approximately 5 months post-operatively during routine follow-up, it was noted on radiograph that locking screws appeared to be separated from the construct.A surgical procedure was performed at which time the surgeon replaced the locking screws and a single pedicle screw.

Brand Name
SNIPER SPINAL SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key11127762
Report Number3004638600-2021-00001
Device Sequence Number13605123
Product Code MNH
UDI-Device Identifier10840642105605
UDI-Public10840642105605
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-4002
Device Catalogue Number11-4002
Device Lot Number663U103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;